# SDR CA120720002

- Difficulty date: July 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT, FLIGHT REPORTED TO ATC THEY WERE UNABLE TO LOWER FLAPS FOR LANDING.  AIRPORT EMERGENCY VEHICLES  DISPATCHED.  ACFT LANDED WITHOUT INCIDENT OTHER THAN HIGH BRAKE TEMPS WHICH WERE VISUALLY INSPECTED BY EMERGENCY VEHICLES  PRIOR TO TAXI.  FLAP FAIL, MESSAGE APPEARED ON EICAS AFTER SELECTING 1 FLAP DURING AFTER START CHECK LIST.  CARRIED OUT QRH.  MESSAGE CLEARED, SLAT INDICATED 3 AND FLAP NO READING WHEN MESSAGE WAS DISPLAYED.
